# SDR AALA201604099003

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 48,819 hours, 20,897 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP36300A
- Component part number: 38002784
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS REPORTED BURNING SOCK ODOR STARTING ON DESCENT.  FOUND APU TURBINE BEARING CAVITY LUBRICATION LINE O RINGS LEAKING & REPLACED THEM IAW 49-91-53.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODOR BEING NOTED.
